# SDR AU970333

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr EXPRESSFT
- Engine: Lyc IO540N1A5
- Propeller: Hartzl HCF3YR1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Gear Leg
- Part number: 4000004
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR LEG FAILED
